# SDR YENA20110429245

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 13,305 hours, 7,819 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19117272401
- Condition: Faulty
- Location: Le Slat
- Part time: 13,305 hours, 7,819 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 69 SYR-JFK, CREW DECLARED EMERGENCY DUE TO, SLAT FAIL EICAS MSG IN FLIGHT.  REMOVED AND REPLACED SLAT HARNESS W612 RT AND PERFORMED OPERATIONAL TEST OF THE SLAT CONTROL SYS IAW 27-80-00-710-801 NO FAULTS NOTED AT THIS TIME, A/C OK FOR CONTINUED SERVICE.
